MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center LENSX LASER SYSTEM; Ophthalmic Femtosecond Laser

Alcon Research, LLC - Irvine Technology Center LENSX LASER SYSTEM; Ophthalmic Femtosecond Laser
Model Number 550
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that the difficulty making the incisions, and the flap would not lift in unknown eye during refractive surgery.
 
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
LENSX LASER SYSTEM
Common Device Name
Ophthalmic Femtosecond Laser
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50879887
Report Number2028159-2026-01506
Device Sequence Number9762297
Product Code OOE
UDI-Device Identifier00380659981623
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K163551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model Number550
Device Catalogue Number8065998162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured02/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown